# SDR UPS01236902

- Difficulty date: September 17, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDI INSP OF MID GALLEY DOOR CUTOUT INDICATES REINFORCING STRAP CRACK  AT UPPER FWD CUTOUT.  REPAIRED IAW UPS EO B727-5330-2685.
